# SDR FDEA202201280165

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 82,391 hours, 32,710 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE EICAS AND LIGHT AT LEVEL OFF. QRH  PROCEDURES COMPLIED WITH, GEN DRIVE DISC SWITCH  PUSHED.     MEL  28JAN22 06:15   IND U  RELEASED FOR SERVICE PER MEL : 24-00-01  CATEGORY : B EXPIRATION : 31JAN22  "MEL 24-00-01: _L____ (IDENTIFY L OR R) GEN CONT -  INOP. ASSOCIATED IDG DISCONNECTED."             INSPECTED LH IDG DPI, DPI NOT POPPED. REMOVED & REPLACED IDG SCAVAGE FILTER REF   AMM 24-11-02. NO DEBRIS FOUND IN FILTER. SERVICED IDG WITH OIL TO PROPER LIMITS AND   PERFORMED TEST REF AMM 24-11-00-5 AND FEDEX JRH CHAPTER 6. TEST SATISFACTORY   WITH NO DEFECTS OR LEAKS FOUND. OK FOR SERVICE
